Medical Questions > Womens Health > Menstruation Forum

Is Topamax messing with my period??

I started taking Topamax for migraines about a month ago, and this is my first period since I started taking it. It is extremely heavy and uncomfortable. Plus fatige and irritability is worse than ever!! Is the Topamax messing with my period??
Did you find this post helpful?
|

User Profile
replied August 9th, 2011
Hi,
Welcome to ehealthforum,
Few medications can affect your menstrual cycles. You should consider visiting your doctor/gynecologist for dose adjustment (if you are having side effects) and for further evaluation to see if the heavy and uncomfortable periods could be due to medication change. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
Take care.



|
Did you find this post helpful?

replied August 17th, 2011
ok but like i cant make my dose any lower because its already as low as it goes. i wasnt supposed to be taking it like i was. the doctor told me that i start taking it lower but i kept taking it lower because i was afraid of the side effects.
|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.